Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 37, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 7, 2010, 5:14 PM CDT for Clark County, Scotland County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2010, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 7, 2010, 11:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 161 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:55 PM CDT | FLASH FLOOD | 5 Nnw South Gorin, MO | RURAL ROAD FLOODED UP TO 1 FOOT DEEP. HAS BEEN GOING ON FOR A FEW HOURS. |
| Jul 7, 5:55 PM CDT | HEAVY RAIN 4 | 4 Sw Granger, MO | SINCE 1 PM. |
| Jul 7, 5:55 PM CDT | HEAVY RAIN 5 | 5 Nnw South Gorin, MO | 24 HOUR TOTAL OF RAINFALL OVERFLOWED 5 INCH RAIN GAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
342
WGUS53 KDVN 072214
FFWDVN
MOC045-199-080415-
/O.NEW.KDVN.FF.W.0037.100707T2214Z-100708T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT WED JUL 7 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF MEMPHIS...
* UNTIL 1115 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. RADAR
ESTIMATES 1.5 TO 2 INCHES HAS FALLEN IN THE PAST HOUR. MORE STORMS
ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
FRANCISVILLE AND GRANGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 2 TO 4 INCHES ARE POSSIBLE. RAINFALL RATES OF
UP TO 2 INCHES PER HOUR WILL BE POSSIBLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4061 9174 4058 9169 4055 9169 4053 9162
4050 9162 4048 9158 4046 9157 4045 9153
4041 9152 4037 9145 4025 9150 4026 9195
4031 9196 4030 9235 4060 9237
$$
082 follow-up statements
454
WGUS73 KDVN 080019
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
719 PM CDT WED JUL 7 2010
MOC045-199-080415-
/O.CON.KDVN.FF.W.0037.000000T0000Z-100708T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-SCOTLAND MO-
719 PM CDT WED JUL 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SCOTLAND AND CLARK COUNTIES...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAINFALL OCCURRING OVER THE WARNED AREA. VERY HEAVY
RAINFALL AND FLASH FLOODING HAS BEEN REPORTED IN PORTIONS OF
SCOTLAND AND CLARK COUNTIES. RAINFALL AMOUNTS OF 5 INCHES OR MORE
HAVE BEEN REPORTED NEAR GRANGER AND SOUTH GORIN TODAY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANGER...
ARBELA...ETNA...SOUTH GORIN...LURAY...AND WAYCONDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4061 9174 4058 9169 4055 9169 4053 9162
4050 9162 4048 9158 4046 9157 4045 9153
4041 9152 4037 9145 4025 9150 4026 9195
4031 9196 4030 9235 4060 9237
$$
LE376
WGUS73 KDVN 080414
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1114 PM CDT WED JUL 7 2010
MOC045-199-080421-
/O.EXP.KDVN.FF.W.0037.000000T0000Z-100708T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-SCOTLAND MO-
1114 PM CDT WED JUL 7 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM CDT FOR SCOTLAND
AND CLARK COUNTIES...
FLOODING THAT HAD BEEN REPORTED EARLIER THIS EVENING IN SOUTHEAST
SCOTLAND COUNTY AND WESTERN CLARK COUNTY HAS RECEDED. ADDITIONAL
RAINFALL IS EXPECTED TONIGHT...BUT SHOULD BE VERY LIGHT IN NATURE
AND IS NOT EXPECTED TO PRODUCE ANY ADDITIONAL FLASH FLOODING.
LAT...LON 4061 9174 4058 9169 4055 9169 4053 9162
4050 9162 4048 9158 4046 9157 4045 9153
4041 9152 4037 9145 4025 9150 4026 9195
4031 9196 4030 9235 4060 9237
$$
LEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:18 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 7, 3:18 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 PM CDT WED JUL 7 2010
.SYNOPSIS...
12Z UA ANALYSIS HAS A NEAR TROPICAL TO TROPICAL AIR MASS RUNNING FROM
THE GULF COAST UP THROUGH THE PLAINS AND THEN INTO THE GREAT LAKES.
DEW POINTS AT H85 WERE IN THE MID TO UPPER TEENS. A WEAK SHORTWAVE
WAS NOTED AT H7 ALONG THE KS/MO BORDER WITH ANOTHER FROM WESTERN
MINNESOTA INTO CENTRAL KANSAS. THESE SHORTWAVES WERE HELPING TO FIRE
THUNDERSTORMS IN THE AIR MASS. 18Z SFC ANALYSIS HAS NUMEROUS WEAK
BOUNDARIES FROM THE CONVECTION EARLY THIS MORNING THAT ARE HELPING
TO FIRE NEW CONVECTION THIS AFTERNOON. DEW POINTS WERE IN THE LOW TO
MID 70S.
&&
.SHORT TERM...TONIGHT AND THURSDAY...
TROPICAL ATMOSPHERE ACROSS THE AREA IS ALLOWING SHRA AND TSRA TO
BE VERY EFFICIENT IN PRODUCING HEAVY RAIN. RADAR THROUGH MID
AFTERNOON HAS A BIT MORE TSRA THAN THIS MORNING.
ALL MODELS CONTINUE TO INITIALIZE TOO DRY WITH OVERALL
ATMOSPHERIC MOISTURE WHICH PLAYS SIGNIFICANTLY INTO PRECIP AND
MOVEMENT OF FEATURES.
BRIEFLY...WILL CONTINUE THE FLASH FLOOD WATCH ISSUED EARLIER THIS
AFTERNOON. RUC TRENDS INDICATE ONE OR MORE WEAK SHORTWAVES WILL
MOVE THROUGH THE AREA AND PROVIDE THE NECESSARY LIFT TO GENERATE
ADDITIONAL SHRA/TSRA. VARIOUS TOOLS/TECHNIQUES SUGGEST ANOTHER
ROUND OF HEAVY RAIN TONIGHT INTO POSSIBLY THURSDAY MORNING.
PLACEMENT IS NOT CERTAIN BUT IT MAY BE A BIT TO THE SOUTH AND EAST
OF THE HEAVY RAIN THIS MORNING.
GIVEN PWATS OF 2+ INCHES ANY SHRA/TSRA WILL BE CAPABLE OF
PRODUCING UP TO 2 INCHES PER HOUR. MESOSCALE BOUNDARIES FROM THE
STORMS WITH THE APPROACHING COLD FRONT WILL LIKELY ALLOW
INDIVIDUAL CELLS TO ORGANIZE INTO ONE OR MORE MCS CLUSTERS. IF
THIS OCCURS...RAINFALL RATES MAY BECOME EXTREME FOR A FEW HOURS IN
SOME AREAS.
MODELS INDICATE THE COLD FRONT WILL SLOWLY MOVE THROUGH THE CWFA
DURING THE DAY THURSDAY. DRIER AIR COMING IN WITH THE FRONT WILL
ALLOW MORE TSRA TO DEVELOP...SOME OF WHICH MAY BECOME STRONG.
...08...
.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...
PATTERN WILL REVERT TO A MORE TYPICAL MIDSUMMER ONE IN THIS TIME
FRAME. AFTER THE TROPICAL AIR MASS SHIFTS EAST...DRY WEATHER UNDER
HIGH PRESSURE WILL PREVAIL FRIDAY THROUGH EARLY SUNDAY AS THE
UPPER LEVEL FLOW TURNS NORTHWEST.
MODELS AGREE IN GENERAL...THOUGH DIFFER IN THE DETAILS...IN MOVING
A SHORT WAVE TROUGH AND SURFACE LOW THROUGH THE REGION LATE SUNDAY
INTO EARLY MONDAY UNDER DECENT WAA. THERE IS SOME SUGGESTION OF AN
MCS TYPE SYSTEM...PROBABLY NOCTURNAL...WHICH COULD BRING A THREAT OF
SEVERE WEATHER AND MORE HEAVY RAIN.
THE ECMWF IS MORE PROGRESSIVE AND GFS SLOWER AS SOLUTIONS CONTINUE
TO DIVERGE EARLY NEXT WEEK. SO HOW LONG THE RAIN LINGERS IS STILL
A MATTER TO BE DETERMINED...BUT IT APPEARS DRY WEATHER SHOULD
REAPPEAR BY MIDWEEK...IF NOT SOONER.
MODERATE TEMPS ARE EXPECTED THROUGH THE PERIOD WITH NO SIGNIFICANT
CHANGE IN AIR MASS DURING THE LONG TERM PERIOD. THUS GUIDANCE LOOKS
GENERALLY OK...THOUGH PROBABLY IS UNDERDONE WITH THE COOL
NIGHTTIME TEMPS FOLLOWING THE COLD FRONT PASSAGE LATER THIS WEEK.
WOLF
&&
.AVIATION...
VCTS WILL BE SEEN AT ALL TAF SITES THROUGH 0Z/09. TROPICAL AIR MASS
WITH WEAK SHORTWAVES ALOFT WL FIRE OFF ROUNDS OF +SHRA AND TSRA.
18Z TAFS WERE WRITTEN GENERALLY AS MVFR. ANY SHRA/TSRA THAT
IMPACTS A TAF SITE WL HAVE THE POTENTIAL FOR 1-2SM AND CIGS ARND
1KFT. IF PRECIP ENTRAINMENT OCCURS WITH TSRA...VSBYS/CIGS BLO
1/2SM AND BLO 0.5KFT ARE PROBABLE WITH G40KTS. SLOW MOVING COLD
FRONT ARRIVING AFT 06Z/08 WL PUSH ACRS THE AREA THROUGH 00Z/09.
ORGANIZED CONVECTION IS LIKELY ALONG THE FRONT WITH CIGS/VSBYS AOB
1KFT AND 1SM. ...08...
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CLARK-SCOTLAND.
&&Hazardous weather outlook, Jul 7, 4:05 AM CDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 405 AM CDT WED JUL 7 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 405 AM CDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS WILL PRODUCE AREAS OF HEAVY RAIN OF 1 TO LOCALLY OVER 3 INCHES THROUGH TONIGHT. TORRENTIAL RAINFALL RATES OF UP TO 2 INCHES AN HOUR WILL CAUSE MINOR URBAN AND SMALL STREAM FLOODING. IF HEAVY RAIN OF 2 INCHES OR MORE OCCURS ON SATURATED GROUND FROM PREVIOUS RAINS OVER THE PAST 2 DAYS...THERE IS THE RISK OF FLASH FLOODING. ANY STORMS WILL STAY BELOW SEVERE LEVELS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE THROUGH THE OUTLOOK AREA ON THURSDAY WITH SHOWERS AND THUNDERSTORMS LIKELY AHEAD OF THE FRONT. LOCALLY HEAVY RAIN IS LIKELY IN STRONGER STORMS...WHICH MAY POSE A RISK FOR FLASH FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM RECENT HEAVY RAINS. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT ASSOCIATED WITH ANOTHER COLD FRONT. HEAVY RAIN AND SEVERE WEATHER IS POSSIBLE BUT IT IS TOO EARLY TO DETERMINE THE EXACT RISKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAIN OF MORE THAN ONE INCH AND ANY FLOODING WOULD BE APPRECIATED. NICHOLS/HAASE
In the hours before
Local storm report, Jul 7, 12:18 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1218 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
07/07/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
FELL IS 45 MINUTES.
&&
RAYWSpecial weather statement, Jul 7, 2:57 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 257 PM CDT WED JUL 7 2010 IAZ066-068-ILZ007-009-015>017-072100- BUREAU-CARROLL-CLINTON-HENRY-ROCK ISLAND-SCOTT-WHITESIDE- 257 PM CDT WED JUL 7 2010 ...THUNDERSTORMS PRODUCING HEAVY RAIN AND GUSTY WINDS MOVING ACROSS NORTHWEST ILLINOIS AND EXTREME EAST CENTRAL IOWA... AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BETTENDORF TO WALNUT ILLINOIS...MOVING NORTHEAST AT 30 MPH. * THUNDERSTORMS WILL BE NEAR... PROPHETSTOWN AROUND 300 PM CDT... LYNDON AROUND 305 PM CDT... ALBANY AROUND 310 PM CDT... ROCK FALLS...GARDEN PLAIN...LOW MOOR...CLINTON AND CAMANCHE AROUND 315 PM CDT... STERLING AND MORRISON AROUND 320 PM CDT... HEAVY RAIN TOTALING BETWEEN 1 AND 2 INCHES IN MANY AREAS...AND SCATTERED WIND GUSTS UP TO 50 MPH...ARE EXPECTED WITH THESE STORMS. EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. LAT...LON 4193 9034 4192 8964 4144 8964 4150 9066 TIME...MOT...LOC 1953Z 204DEG 27KT 4167 9044 4162 8966 WOLF
Local storm report, Jul 7, 3:05 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.62N 91.87W
07/07/2010 M1.80 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL TOTAL SINCE 340 AM THIS MORNING...1.00 INCH FELL
FROM 1230-200 PM
0250 PM HEAVY RAIN 4 SSE BETTENDORF 41.51N 90.43W
07/07/2010 U0.00 INCH ROCK ISLAND IL TRAINED SPOTTER
STREET FLOODING OCCURRING ON 15TH AVENUE AND 7TH STREET.
&&
TGLocal storm report, Jul 7, 3:06 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HEAVY RAIN SILVIS 41.51N 90.41W
07/07/2010 E0.00 INCH ROCK ISLAND IL TRAINED SPOTTER
WATER PONDING ABOUT 1 FOOT DEEP ON HIGHWAY 92 AT THE
SILVIS-MOLINE BORDER.
&&
RAYWLocal storm report, Jul 7, 3:13 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST NW CORDOVA 41.68N 90.33W
07/07/2010 E60 MPH ROCK ISLAND IL TRAINED SPOTTER
&&
TGLocal storm report, Jul 7, 3:41 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HEAVY RAIN 1 ENE LE CLAIRE 41.60N 90.35W
07/07/2010 U0.00 INCH SCOTT IA TRAINED SPOTTER
FLOODING ON ROADS NEAR ROUTE 67 AND GRANT ST.
0302 PM HEAVY RAIN PRINCETON 41.67N 90.36W
07/07/2010 M1.60 INCH SCOTT IA TRAINED SPOTTER
RAINFALL AMOUNT IN LAST 30 MINUTES.
&&
TGThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:17 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 88 min |
| Jul 7, 12:52 PM CDT | Flash Flood Watch | DVN | Clark, Scotland | 14 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.